# SDR U5QA2012122006045

- Difficulty date: December 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N706CJ
- Make and model: Lear 60LEAR
- Aircraft serial: 207
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 1.5 HOURS AFTER DEPARTURE FROM KOPF EN ROUTE TO CYWG, BOTH LEFT AND RIGHT HYDR PRESS LIGHTS ON THE ANNUNCIATOR PANEL ILLUMINATED.  EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO KMSP FOR SUCCESSFUL LANDING.  A/C IS IN MAINTENANCE AT THIS TIME FOR EVALUATION AND CORRECTIVE ACTION(S).
